# SDR JJBA20160511007

- Difficulty date: May 11, 2016
- Submitted: May 12, 2016
- Operation: Air carrier
- Aircraft: N838CA
- Make and model: Dhav DHC8311
- Aircraft serial: 527
- Aircraft time: 33,873 hours, 36,898 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6038443
- Part serial: 3549
- Condition: Inoperative
- Location: Cabin
- Part time: 83 hours, 96 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CEILING EMER LIGHTS INOPERATIVE AT 2 & 3.  R & R PS2 POWER SUPPLY.
